# SDR ASAA2018100826393

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 19,744 hours, 6,504 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 19237
- Condition: Inoperative
- Location: Ac Bay
- Part time: 21,024 hours, 6,951 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT COMES ON WITH RECALL. TEMP CONTROLLABLE IN MANUAL. TEMP RUNS AWAY IN AUTO. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW AMM 21-61-21-000-801 AND 21-61-21-400-801, OPS CHECK GOOD IAW AMM 21-61-00-700-806-002. CLEARS MEL 21-21G.
